# SDR HEEA967256

- Difficulty date: May 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2124Z
- Make and model: Bell 206L-1
- Aircraft serial: 45646
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 206310105101
- Condition: Corroded
- Location: T/R
- Part time: 1,394 hours
- Component: 206016201131
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R ASSY S/N AFS6743 REMOVED DUE TO 2500 HOUR OVERHAUL.  AT INSPECTION OF BLADE S/N CS161 FOUND OUTBOARD BEARING SCRAPPED DUE TO CORROSION ON BALL. REPLACED WITH SERVICEABLE BEARING.
